# SDR DALA2024030402925

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 57,300 hours, 28,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Missing
- Location: Over Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278 DISC: OVERWING ESCAPE LIFE LINE MISSING AT 15DEF. C/A: REPLACED MISSING OVERWING ESCAPE LIFE LINE AT SEAT 15DEF MCO AND PLACARD REMOVED. (LP: 5107078)
